# SDR SWAA2025050509631

- Difficulty date: March 26, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 312 TO BS 328 RBL 31 WL 208.1 AT FWD GALLEY AREA 2025-232165<[01] REPLACED WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 RBL 31 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG #141A5400 SHEET 39 REV-:. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 RBL 31 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG #141A5400 SHEET 39 REV-:. SEE INDIVIDUAL SIGN-OFF BELOW
